Vol. 13, No. 2, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Approximations of functions on the integers

Gene Fuerst Rose and Joseph Silbert Ullian

Vol. 13 (1963), No. 2, 693–701
Mathematical Subject Classification
Primary: 02.70
Milestones
Received: 5 December 1962
Published: 1 June 1963
Authors
Gene Fuerst Rose
Joseph Silbert Ullian